# SDR UALA2008111302584

- Difficulty date: May 4, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N310UA
- Make and model: Boeing 737322
- Aircraft serial: 23671
- Aircraft time: 60,731 hours, 35,692 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR CLIP STA 360 AT 14L,10L, 8L-STA 360 STR 15L CHANNEL STA 348 STR 16L TIE STA 294 STR 13L,11L CLIP STA 294 STR 7L INTERCOSTAL WEB AND STA 294 STR 7L AUX INTERCOSTAL CRACKED.  MAJOR REPAIRS.  ALL REPAIRS ACP PER REO-L01068 AND UA-EVA-71520.  TO BE REINSPECTED WITHIN 6000 CYCLES AND EVERY 6000 CYCLES THEREAFTER. REPAIRS APPROVED VIA BOEING 8100-9.
